Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiability of Hölder-continuous semigroups


Author: L. Waelbroeck
Journal: Proc. Amer. Math. Soc. 21 (1969), 451-454
MSC: Primary 47.50
MathSciNet review: 0240675
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lucien Waelbroeck, Les semi-groupes différentiables, Deuxième Colloq. l’Anal. Fonct., Centre Belge Recherches Math., Librairie Universitaire, Louvain, 1964, pp. 97–103 (French). MR 0184095
  • [2] Lucien Waelbroeck, Some theorems about bounded structures, J. Functional Analysis 1 (1967), 392–408. MR 0220040
  • [3] L. Waelbroeck, Differentiable mappings into 𝑏-spaces, J. Functional Analysis 1 (1967), 409–418. MR 0220057

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0240675-6
Article copyright: © Copyright 1969 American Mathematical Society